Uniform local controllability and stabilization of a nonlinear recurrent system
Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 908-910
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_5_a29,
author = {E. L. Tonkov},
title = {Uniform local controllability and stabilization of a nonlinear recurrent system},
journal = {Differencialʹnye uravneni\^a},
pages = {908--910},
year = {1982},
volume = {18},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_5_a29/}
}
E. L. Tonkov. Uniform local controllability and stabilization of a nonlinear recurrent system. Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 908-910. http://geodesic.mathdoc.fr/item/DE_1982_18_5_a29/